Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Child taken Zifi and Metafel for stomach pain and vomiting. Abdominal USG shows paramesentric lymph nodes. Taking Mox, flagyl, omen, mucaine. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
My daughter 12 yr old daughter has been complaining of stomach pain followed by vomiting for 45-50 days, very often. Initially she was given zifi 100 and metafel spas. Also conducted her abdominal USG which shows paramesentric lymph nodes in the right iliac fossa, no obvious omental thickening or collection. Other ESR, mt all test are negative. Now she has been given mox250, flagyl, omen 40mg, and mucaine gel for next 5 days.

Can you please let us know what is the reason behind this pain and vomiting ? Pl help. Regards, XXXXXXX
Posted Sun, 25 Aug 2013 in Child Health
Answered by Dr. Imraan Hussain 1 hour later
Thanks for your query.

I can feel your concerns
I would like to know
1. Is there any history of fever?
2. Sore throat?
3 . TB contact?
4. Pain on passing urine

Vomiting is due to an infective cause and decrease in electrolyte levels

I recommend to give her extra fluids , ORS (oral rehydration solution)
Repeat investigations after consulting your doctor.
Do get her renal function tests.

Hope this Will be helpful
Wishing her a speedy recovery

Above answer was peer-reviewed by
Follow-up: Child taken Zifi and Metafel for stomach pain and vomiting. Abdominal USG shows paramesentric lymph nodes. Taking Mox, flagyl, omen, mucaine. Reason? 3 hours later
Thnx doctor.

There is no fever, sore throat. Did MT(skin test) for TB, chest x-ray-all reports were clear/negative. Kidney function test was normal.

Is this pain due to nodes formation, as reported in her USG??

Answered by Dr. Imraan Hussain 12 hours later

It's good to see that her investigations are normal. I Recommend to give her extra fluid and soft diet.

Yes, pain can be due to nodes and decrease potassium levels. Continue to give your daughter the prescribed medications and complete the treatment.

She should get back to normalcy soon. I wish her quick recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor